# SDR 2001UALA02399

- Difficulty date: December 9, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 4,772 hours, 13,220 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 90231570381
- Part serial: UA00188482
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW RETURNED TO GATE AFTER CABIN PRESSURE 2 FAULT.  CENTRALIZED FAULT DISPLAY SYSTEM REPORTED OUTFLOW VALVE MOTOR 2 FAULT.  REPLACED VALVE AND CABIN PRESSURE CONTROLLER NR 2 AS PRECAUTION.  NO FURTHER FAULTS REPORTED.  (NOTE: THIS INCIDENT OCCURRED ON THE GROUND SHORTLY AFTER ENGINE START).
